# SDR SIMA20150212001

- Difficulty date: February 12, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 26,105 hours, 21,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT INOPERATIVE.  LOOKS LIKE BULB IS BURNED OUT.  RELAMPED CAPTAIN`S FLASHLIGHT IAW MM 25-60-11.
